Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin

Excedrin Extra Strength Pain Relief Caplets (4 Pack ,300 count Each ) Ck#XDF


Excedrin Extra Strength Pain Relief Caplets (4 Pack ,300 count Each ) Ck#XDF by Excedrin at HQ Health Blogs. MPN: 10492. Hurry! Limited time offer. Offer valid only while supplies last. Fast. Trusted. Relief. The Excedrin brand has been a leader in headache pain relief for more than 50 years. Select from a family of effective, over-the-counter pain relievers for a range of headache types. Available in caplets and geltabs.For some, relief starts in just 15 minutes. Excedrin pain reliever's fast-acting formula delivers powerful relief from headache symptoms. Contains acetaminophen, aspirin and caffeine.


Product Description & Reviews

Fast. Trusted. Relief. The Excedrin brand has been a leader in headache pain relief for more than 50 years. Select from a family of effective, over-the-counter pain relievers for a range of headache types. Available in caplets and geltabs.For some, relief starts in just 15 minutes. Excedrin pain reliever's fast-acting formula delivers powerful relief from headache symptoms. Contains acetaminophen, aspirin and caffeine.

Features & Highlights

  • For some, relief starts in just 15 minutes
  • Excedrin pain reliever's fast-acting formula delivers powerful relief from headache symptoms
  • Contains acetaminophen, aspirin and caffeine

Additional Information

Manufacturer:Excedrin
Brand:Excedrin
Part Number:10492
Publisher:Excedrin
Studio:Excedrin
MPN:10492
UPC:707089736836
EAN:0707089736836

Excedrin Extra Strength Pain Relief Caplets (4 Pack ,300 count Each ) Ck#XDF by Excedrin

Buy Now:
Excedrin Extra Strength Pain Relief Caplets (4 Pack ,300 count Each ) Ck#XDF

4.9 out of 5 stars with 27 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$143.99


Quantity:  

 


View More In Non-Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Excedrin Migraine Pain Relief Caplets 4Pack (300 count Each ) Zbkfdkw
By Excedrin
mpn: 300672039927, ean: 0689377924883,

Kirkland Signature Extra Strength wwchTR Rapid Release Acetaminophen PM 500mg, 4 Pack (375 Gelcaps)
By Kirkland Signature
ean: 0096619262922,

Aleve Arthritis Caplets, 4Pack (320 Count Each ) Blsekh
By Aleve
mpn: BY-280, ean: 0689377923985,

Motrin IB Ibuprofen Pain Reliever, Coated Caplets, axr3uy 5Pack ( 300 Each ) BSkPskl
By Motrin
mpn: 300450481627, ean: 0707089737345,

Excedrin Tension Headache Caplets 100 Caplets (Pack of 12)
By Excedrin
mpn: PPAX1235275, ean: 0300672045911,

Waterjel 2692 First Aid Antiseptic Burn Cream SEHoC for Pain Relief, 0.9gm Packet 144 Count (4 Pack)
By Water Jel
ean: 0743537002023,

Espoma Organic BVpQk Seed Starter, 8 Quart (5 Pack)
By Espoma
ean: 0050197705578,

Elmers Tri-Fold Premium IUsQk Foam Display Board, 36x48 Inch, Black, 10 Pack
By Elmer's
ean: 0026000039048,

Espoma Organic CCyea Seed Starter, 8 Quart (3 Pack)
By Espoma
ean: 0050197705554,

Mid Back Mesh ZLCih Ergonomic Computer Desk Office Chair, Red, 2 Pack
By BestOffice
ean: 0848837018047,



Privacy Policy / Terms of Service / Accessibility Statement
© 2020 - hqhealthblogs.com. All Rights Reserved.